# SDR SWAA2014100632635

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 27,178 hours, 15,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 653550
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  SECURED SLIDE ASSEMBLY IAW MT.
